Absorbing maps and common fixed point theorem in Menger space

Anuja P. Chouhan and Abhay S. Ranadive

Abstract


In this paper, we prove a common fixed point theorem, using newly defined absorbing maps in Menger space. Our result generalizes the result of Razani et al [11].

Full Text: PDF

How to Cite this Article:

Anuja P. Chouhan and Abhay S. Ranadive, Absorbing maps and common fixed point theorem in Menger space, Advances in Fixed Point Theory, Vol 2, No 2 (2012), 108-119

Copyright © 2012 Anuja P. Chouhan and Abhay S. Ranadive. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.